# SDR SWAA2014051327892

- Difficulty date: May 5, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 66,757 hours, 55,629 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602311
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 LE SLAT DELAMINATED.  R & R LE SLAT IAW MM.
